Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 61.

Gaspar Alonso-Vega, María y Castrillón López, Marco (2003) 44 Olimpíada Internacional de Matemáticas. La Gaceta de la Real Sociedad Matemática Española, 6 (3). pp. 685-691. ISSN 1138-8927

Gaspar Alonso-Vega, María y Castrillón López, Marco (2005) 46 Olimpíada Matemática Española. La Gaceta de la Real Sociedad Matemática Española, 8 (3). ISSN 1138-8927

Castrillón López, Marco y Muñoz Masqué, Jaime (2004) A Report On Gauge Invariant Forms And Variational Problems On The Bundle Of Connections Of A Principal U(1)-Bundle And On Associated Vector Bundles. International Journal of Geometric Methods in Modern Physics, 1 (4). pp. 367-404. ISSN 0219-8878

Castrillón López, Marco y Martín Peinador, Elena y Rodríguez Sanjurjo, José Manuel y Ruiz Sancho, Jesús María (2015) A mathematical tribute to Professor José María Montesinos Amilibia. Otros. Departamento de Geometría y Topología, Madrid. (No publicado)

Castrillón López, Marco y Domínguez, Manuel (2013) A meeting-point between mathematics and the theory of musical scales: well-formed scales.(Spanish: Un encuentro entre las matemáticas y la teoría de escalas musicales: Escalas bien formadas). La Gaceta de la Real Sociedad Matemática Española, 16 (1). pp. 87-106. ISSN 1138-8927

Castrillón López, Marco y Dominguez, , Manuel y Noll, Thomas (2011) An extension of Christoffel duality to a subset of Sturm numbers and their characteristic words. Theoretical Computer Science, 412 (27). pp. 2942-2954. ISSN 0304-3975

Castrillón López, Marco y Gotay, Mark J. y Marsden, Jerrold E. (2009) Concatenating Variational Principles and the Kinetic Stress-Energy-Momentum Tensor. In Variations, Geometry and Physics. Nova Science Publisher, New York, pp. 117-128. ISBN 978-1-60456-920-9

Castrillón López, Marco (2012) Constraints in Euler-Poincaré Reduction of Field Theories. Acta Applicandae Mathematicae, 120 (1). pp. 87-99. ISSN 0167-8019

Castrillón López, Marco y Marsden, Jerrold E. (2008) Covariant and Dynamical Reduction for Principal Bundle Field Theories. Annals of global analysis and geometry, 34 (3). pp. 263-285. ISSN 0232-704X

Castrillón López, Marco y Gotay, Mark J. (2011) Covariantizing Classical Field Theories. The Journal of Geometric Mechanics , 3 (4). pp. 487-506. ISSN 1941-4889

Castrillón López, Marco y Muñoz Masqué, Jaime (2004) Current forms and gauge invariance. Journal of physics A: Mathematical and general, 37 (19). pp. 5211-5227. ISSN 0305-4470

Guzmán Ozamiz, Miguel de y Gaspar Alonso-Vega, María y Castrillón López, Marco y Soler Segura, Javier y García Gual, Jesús Eduardo y Hernández Gómez, Joaquín y Sánchez García, Mercedes (1999) Detección y estímulo del talento precoz en matemáticas en la comunidad de Madrid. Uno: Revista de didáctica de las matematicas, 21 . pp. 73-80. ISSN 1133-9853

Castrillón López, Marco y Domínguez, Manuel (2012) Disonancia, escalas y matemáticas. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 51-60. ISBN 978-84-695-4421-1

Castrillón López, Marco y Gadea, P.M. y Muñoz Masqué, Jaime (1999) Distributions admitting a local basis of homogeneous polynomials. Libertas Mathematica, 19 . pp. 19-27. ISSN 0278-5307

Castrillón López, Marco y Díaz-Cano Ocaña, Antonio y Etayo Gordejuela, J. Javier y Folgueira, Marta y Infante del Río, Juan Antonio y Pozo Coronado, Luis Miguel y Rey Cabezas, José María (2013) Elementos de Matemáticas y aplicaciones. Manual. No publicado. (No publicado)

Castrillón López, Marco y Rodrigo, César y Garcia, Pedro L. (2007) Euler-Poincare reduction in principal fibre bundles and the problem of Lagrange. Differential Geometry and Its Applications, 25 (6). pp. 585-593. ISSN 0926-2245

Castrillón López, Marco y García Pérez, P.L y Ratiu, T.S. (2001) Euler-Poincaré reduction on principal bundles. Letters in Mathematical Physics, 58 (2). pp. 167-180. ISSN 0377-9017

Castrillón López, Marco (2012) Field theories: reduction, constraints and variational integrators. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 106 (1). pp. 67-74. ISSN 1578-7303

Castrillón López, Marco (2003) Formas "gauge" invariantes en el fibrado de las conexiones de un fibrado principal. [Tesis Doctoral]

Batat, W. y Castrillón López, Marco y Rosado María,, E. (2015) Four-dimensional naturally reductive pseudo-Riemannian spaces. Differential Geometry and Its Applications, 41 . pp. 48-64. ISSN 0926-2245

Castrillón López, Marco y Muñoz Masqué, Jaime (1999) Gauge forms on SU(2)-bundles. Journal of geometry and physics, 30 (4). pp. 313-330. ISSN 0393-0440

Castrillón López, Marco y Muñoz Masqué, Jaime (2001) Gauge interpretation of characteristic classes. Mathematical Research Letters, 8 (4). pp. 457-468. ISSN 1073-2780

Castrillón López, Marco y Muñoz Masqué, Jaime (2001) Gauge interpretation of characteristic classes. Mathematical Research Letters, 8 (4). pp. 457-468. ISSN 1073-2780

Castrillón López, Marco y Muñoz Masqué, Jaime y Ratiu, T. (2003) Gauge invariance and variational trivial problems on the bundle of connections. Differential Geometry and Its Applications, 19 (2). pp. 127-145. ISSN 0926-2245

Castrillón López, Marco y Hernández Encinas, Luis y Muñoz Masqué, Jaime (2000) Gauge invariance on interaction U(1) bundles. Journal of physics A: Mathematical and theoretical, 33 (16). pp. 3253-3267. ISSN 1751-8113

Castrillón López, Marco y Muñoz Masqué, Jaime (1998) Gauge invariance on principal SU(2)-bundles. In Secondary calculus and cohomological physics. Contemporary mathematics (219). American Mathematical Society, Providence, -9. ISBN 0821808281

Castrillón López, Marco (1999) Gauge invariant variationally trivial U(1)-problems. In Differential geometry and applications. Masaryk University, Brno, pp. 461-468. ISBN 80-210-2097-0

Castrillón López, Marco y Muñoz Masqué, Jaime (2007) Gauge-Invariant Characterization of Yang–Mills–Higgs Equations. Annales Henri Poincaré, 8 (1). pp. 203-217. ISSN 1424-0637

Castrillón López, Marco y Muñoz Masqué, Jaime (1999) Gauge-invariant variationally trivial problems on T∗M. Journal of Mathematical Physics, 40 (2). pp. 821-829. ISSN 0022-2488

Castrillón López, Marco (2009) Grafos y algunas amenidades topológicas. In Matemáticas para estimular el talento: actividades del proyecto ESTALMAT. Sociedad Andaluza de Educación Matemática "Thales", pp. 19-34. ISBN 978-84-935760-2-8

Castrillón López, Marco (2011) Hadamard's plane geometry : a reader's companion [book review]. European Mathematical Society.

Castrillón López, Marco y Muñoz Masqué, Jaime (2012) Hamiltonian structure of gauge-invariant variational problems. Advances in Theoretical and Mathematical Physics, 16 (1). pp. 39-63. ISSN 1095-0761

Castrillón López, Marco (2013) Hamiltonian structures and generating families [book review]. European Mathematical Society.

Castrillón López, Marco y Martínez Gadea, Pedro y Swann, Andrew (2004) Homogeneous Quaternionic Kähler Structures of Linear Type. Comptes Rendus Mathematique, 338 (1). pp. 65-70. ISSN 1631-073X

Castrillón López, Marco y Martínez Gadea, Pedro y Swann, Andrew (2009) Homogeneous Structures on Real and Complex Hyperbolic Spaces. Illinois Journal of Mathematics, 53 (2). pp. 561-574. ISSN 0019-2082

Castrillón López, Marco y Muñoz Masqué, Jaime (2001) Homogeneous algebraic distributions. Rocky Mountain Journal of Mathematics, 31 (1). pp. 57-75. ISSN 0035-7596

Castrillón López, Marco y Martínez Gadea, Pedro y Swann, Andrew (2006) Homogeneous quaternionic Kähler structures and quaternionic hyperbolic space. Transformation Groups, 11 ( 4). 575-608. ISSN 1083-4362

Castrillón López, Marco y Martínez Gadea, Pedro y Oubiña, J. A. (2009) Homogeneous quaternionic Kähler structures on eight-dimensional non-compact quaternion-Kähler symmetric spaces. Mathematical Physics, Analysis and Geometry, 12 (1). pp. 47-74. ISSN 1385-0172

Castrillón López, Marco y Muñoz Masqué, Jaime (2007) Independence of Yang-Mills Equations with Respect to the Invariant Pairing in the Lie Algebra. International Journal of Theoretical Physics, 46 (4). pp. 1020-1026. ISSN 0020-7748

Castrillón López, Marco (2012) Interview with Alberto Enciso, 2011 José Luis Rubio de Francia Prize (Spanish: Entrevista a Alberto Enciso, Premio José Luis Rubio de Francia 2011). La Gaceta de la Real Sociedad Matemática Española, 15 (4). pp. 605-610. ISSN 1138-8927

Castrillón López, Marco y Muñoz Masqué, Jaime y Rosado María,, E. (2014) Killing Vector Fields of Generic Semi-Riemannian Metrics. Milan Journal of Mathematics . ISSN 1424-9286

Castrillón López, Marco y Domínguez Romero, Elena (2016) LR property of non-well-formed scales. Journal of Mathematics and Music, 10 (1). pp. 18-35. ISSN 17459737

Castrillón López, Marco y Muñoz Masqué, Jaime (2008) Lie algebra pairing and the Lagrangian and Hamiltonian equations in gauge-invariant problems. In Differential geometry and its applications. World Scientific Publishing Co, Hackensack, pp. 595-602. ISBN 981-279-060-8

Castrillón López, Marco (2012) Magical mathematics : the mathematical ideas that animate great magic tricks [book review]. European Mathematical Society.

Castrillón López, Marco (2013) Modelling in healthcare [book review]. European Mathematical Society.

Castrillón López, Marco y García Pérez, P.L. (2001) Multidimensional Euler-Poincaré equations. In Differential geometry and its applications. Mathematical Publications (3). Silesian University at Opava, Opava, pp. 383-391. ISBN 80-7248-166-5

Castrillón López, Marco y Gotay, Mark J y Marsden, Jerrold E (2008) Parametrization and Stress–Energy–Momentum Tensors in Metric Field Theories. Journal of physics A: Mathematical and theoretical, 41 (34). pp. 1-11. ISSN 1751-8113

Castrillón López, Marco y Valdés Morales, Antonio (2001) Projective Evolution of Plane Curves. International Journal of Computer Vision, 42 (3). pp. 191-201.

Castrillón López, Marco y Ratiu, T. (2003) Reduction in principal bundles: covariant Lagrange-Poincaré equations. Communications in Mathematical Physics , 236 (2). pp. 223-250. ISSN 0010-3616

Castrillón López, Marco y Ratiu, Tudor S. y Shkoller, Steve (1999) Reduction in principal fiber bundles: covariant Euler-Poincaré equations. Proceedings of the American Mathematical Society, 128 (7). pp. 2155-2164. ISSN 0002-9939

Langerock, Bavo y Castrillón López, Marco (2010) Routh Reduction for Singular Lagrangians. Int. J. Geom. Methods Mod. Phys, 7 (8). pp. 1451-1489. ISSN 0219-8878

Castrillón López, Marco y Marsden, Jerrold E. (2003) Some remarks on Lagrangian and Poisson reduction for field theories. Journal of geometry and physics, 48 (1). pp. 52-83. ISSN 0393-0440

Castrillón López, Marco (2012) Statistics for non-statisticians [book review]. European Mathematical Society.

Castrillón López, Marco y Luján , I (2013) Strongly degenerate homogeneous pseudo-Kähler structures of linear type and complex plane waves. Journal of geometry and physics, 73 . pp. 1-19. ISSN 0393-0440

Castrillón López, Marco y Muñoz Masqué, Jaime (1999) Structure symplectique généralisée sur le fibré des connexions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 328 (1). pp. 41-44. ISSN 0764-4442

Castrillón López, Marco (2013) Symmetric markov processes, time change, and boundary theory [book review]. European Mathematical Society.

Castrillón López, Marco y Martínez Gadea, Pedro y Mykytyuk, I.V. (2010) The Canonical 8-form on Manifolds with Holonomy Group Spin(9). International Journal of Geometric Methods in Modern Physics, 7 (7). pp. 1159-1183. ISSN 0219-8878

Castrillón López, Marco y Martínez Gadea, Pedro y Swann, Andrew (2013) The homogeneous geometries of real hyperbolic space. Mediterranean journal of mathematics, 10 (2). pp. 1011-1022. ISSN 1660-5446

Castrillón López, Marco y Muñoz Masqué, Jaime y Fernández Mateos, Victor (2010) Total Curvature of Curves in Riemannian Manifolds. Differential Geometry and its Applications, 28 (2). pp. 140-147. ISSN 0926-2245

Castrillón López, Marco y Muñoz Masqué, Jaime y Ratiu, T.S. (2001) Trivial Lagrangians on connections and invariance under automorphisms. In Steps in differential geometry. Institute of Mathematics and Informatics, Debrecen, pp. 77-83.

Castrillón López, Marco y Muñoz Masqué, Jaime (2003) U(1)-invariant current forms. Reports on Mathematical Physics, 52 (3). pp. 423-435. ISSN 0034-4877

Esta lista fue generada el Sat Dec 3 02:42:38 2016 CET.